U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Migranes for the past 3 days, late period, took plan b in february, negative pregnancy test. ?

2 doctor answers7 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Hormonal imbalance: Plan B can upset the usual menstrual rhythm. If you do not get a period in a week, repeat the pregnancy test. Use first morning urine and follow the instructions for the test carefully. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex. Get HPV vaccine.
Dr. Heidi Fowler
Psychiatry 25 years experience
Plan B: Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.